Interpolation methods to estimate eigenvalue distribution of some integral operatorsReportar como inadecuado




Interpolation methods to estimate eigenvalue distribution of some integral operators - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 2004 2004, Issue 9, Pages 479-485



Department of Mathematics, Faculty of Science, Ain Shams University, Cairo 11566, Egypt

Department of Mathematics, Faculty of Education, Ain Shams University, Cairo 11566, Egypt

Received 20 August 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the asymptotic distribution of eigenvalues ofintegral operators Tk defined by kernels k whichbelong to Triebel-Lizorkin function space FpuσF  qvτ by using the factorization theorem andthe Weyl numbers xn. We use the relation betweenTriebel-Lizorkin space FpuσΩ and Besovspace BpqτΩ and the interpolationmethods to get an estimation for the distributionof eigenvalues in Lizorkin spaces FpuσF  qvτ.





Autor: E. M. El-Shobaky, N. Abdel-Mottaleb, A. Fathi, and M. Faragallah

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados